| Model Number |
HFD100 - ORT400 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The skull clamp assembly was inspected and functionally tested by the service engineer and no discrepancies were observed.The customer suspected improper usage of the device.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
Event or Problem Description
During a pediatric procedure on (b)(6) 2020, the customer reported that the hfd100 skull clamp slipped.There was no patient harm reported due to the event.